# SDR AALA202504215931

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 45,401 hours, 19,236 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: STAB OUT OF TRIM LIGHT ILLUMINATED DURING CRUISE WITH EITHER AUTOPILOT A OR B ENGAGED; THE LIGHT FLICKERED INDEPENDENT OF TURBULENCE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT FSD. FOUND YAW DAMPER SWITCH IN OFF POSITION, PLACED IN THE ON POSITION, ACCOMPLISHED FIM 22-11-00-810-851, DFCS BITE, AND BITE LIBRARY TEST 60.32 NO FAULTS NOTED.
